advertisement
Question
Posted by: Charlie | 2010/01/15

Oratane side effects

I started Oratane about a week ago (40mg daily) and have noticed that sometimes when I got into or out of bed etc my chest and diaphragm feels sore - almost like i did heavy excerise or was hit in the ribs. It' s not exetremely painful but it' s a bit sore. Could this be due to the Oratane?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Charlie

Oratane can cause inflammmation of the intercostal joints and this can cause your symptoms. Consult your doctor for a full examination and blood tests to evaluate if Oratane is safe for you to use.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement